Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Nonuniform motion of an edge dislocation in an anisotropic solid. II

Authors: X. Markenscoff and L. Ni
Journal: Quart. Appl. Math. 42 (1985), 425-432
MSC: Primary 73S05
DOI: https://doi.org/10.1090/qam/766879
MathSciNet review: 766879
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The nonuniform motion of an edge dislocation in a singularly hyperbolic cubic (or hexagonal) crystal is analyzed, both for general nonuniform motion and for a motion starting from rest with constant velocity. In the latter case the solution is obtained in closed form from which the stress behaviour near the wavefront is also derived.

References [Enhancements On Off] (What's this?)

  • [1] G. F. D. Duff, Phil. Trans. Roy. Soc. (London) 252A 249 (1960) MR 0111293
  • [2] X. Markenscoff & L. Ni, Quart. Appl. Math. 41, p. 475 (1984) MR 724058
  • [3] X. Markenscoff, J. Elasticity, 10, 193 (1980) MR 576167
  • [4] C. Callias and X. Markenscoff, Quart. Appl. Math.38, 323 (1980) MR 592199
  • [5] X. Markenscoff, Int. J. Eng. Sci. 20, 282 (1982)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73S05

Retrieve articles in all journals with MSC: 73S05

Additional Information

DOI: https://doi.org/10.1090/qam/766879
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society